Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The generalized Euler-Poinsot rigid body equations: Explicit elliptic solutions

Autor
Fedorov, Y.; Maciejewski, A.J.; Przybylska, M.
Tipus d'activitat
Article en revista
Revista
Journal of physics A. Mathematical and theoretical
Data de publicació
2013-10
Volum
46
Número
41
DOI
https://doi.org/10.1088/1751-8113/46/41/415201 Obrir en finestra nova
URL
http://iopscience.iop.org/1751-8121/46/41/415201/pdf/1751-8121_46_41_415201.pdf Obrir en finestra nova
Resum
The classical Euler-Poinsot case of the rigid body dynamics admits a class of simple but non-trivial integrable generalizations, which modify the Poisson equations describing the motion of the body in space. These generalizations possess first integrals which are polynomial in the angular momenta. We consider the modified Poisson equations as a system of linear equations with elliptic coefficients and show that all the solutions of it are single-valued. By using the vector generalization of the ...
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants